# SDR SWAA2016072654249

- Difficulty date: June 21, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD FITTING CRACKED AT RSS. 222.5.   R & R THE FITTING IAW EA.
